# SDR IPXA09854879

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door
- Condition: Missing
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CLIMBING THROUGH 270FT, HEARD LOW THUMP, CABIN CLIMBED TO 18,000FT.  RAN CABIN ALT WARNING CHECK LIST.  COULD NOT MAINTAIN CABIN.  DESCENDED TO 10,000FT.  EMERGENCY DECLARED.  FOUND GROUND CONDITIONED AIR DOOR ASSEMBLY MISSING FROM LOWER RIGHT FUSELAGE STA 80.  REPLACED GROUND CONDITIONED AIR DOOR ASSY USING STANDARD PRACTICES.  PRESS CHECK OK.
